MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER PORT TI, 9.6 SI, INT WOSP, ATT, SL; IMPLANTED PORT

BARD ACCESS SYSTEMS POWER PORT TI, 9.6 SI, INT WOSP, ATT, SL; IMPLANTED PORT
Model Number 1709601
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices were returned to bd for evaluation.The three malfunctions were confirmed for incorrect component.The investigation is confirmed the root cause was determined to be manufacturing related.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model 1709601 implanted port allegedly experienced a component missing.This information was received from one source.These three malfunctions did not involve a patient with patient status unknown.The patient age, gender, and weight were not provided.
 
Additional Manufacturer Narrative
H10: the three devices were returned to bd for evaluation.A lot number was provided and a lot history review was performed.The three malfunctions were confirmed for incorrect component.The investigation is confirmed the root cause was determined to be supplier related.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model 1709601 implanted port allegedly experienced a component missing.This information was received from one source.These three malfunctions did not involve a patient.The patient age, gender, and weight were not provided.

Brand Name
POWER PORT TI, 9.6 SI, INT WOSP, ATT, SL
Common Device Name
IMPLANTED PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9211033
Report Number3006260740-2019-03185
Device Sequence Number13565289
Product Code LJT
UDI-Device Identifier00801741026737
UDI-Public(01)00801741026737
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1709601
Device Catalogue Number1709601
Device Lot NumberRECU1601
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date01/06/2020
Patient Sequence Number1